Next Article in Journal
Simple Additive Weighting Method Equipped with Fuzzy Ranking of Evaluated Alternatives
Next Article in Special Issue
Extended Degenerate r-Central Factorial Numbers of the Second Kind and Extended Degenerate r-Central Bell Polynomials
Previous Article in Journal
Shrinking Extragradient Method for Pseudomonotone Equilibrium Problems and Quasi-Nonexpansive Mappings
Previous Article in Special Issue
The Solution Equivalence to General Models for the RIM Quantifier Problem
Article Menu
Issue 4 (April) cover image

Export Article

Open AccessArticle

The Extended Minimax Disparity RIM Quantifier Problem

Department of Mathematics, Myongji University, Yongin Kyunggido 449-728, Korea
Symmetry 2019, 11(4), 481;
Received: 8 March 2019 / Revised: 29 March 2019 / Accepted: 1 April 2019 / Published: 3 April 2019
(This article belongs to the Special Issue Current Trends in Symmetric Polynomials with their Applications Ⅱ)
PDF [267 KB, uploaded 19 April 2019]


An interesting regular increasing monotone (RIM) quantifier problem is investigated. Amin and Emrouznejad [Computers & Industrial Engineering 50(2006) 312–316] have introduced the extended minimax disparity OWA operator problem to determine the OWA operator weights. In this paper, we propose a corresponding continuous extension of an extended minimax disparity OWA model, which is the extended minimax disparity RIM quantifier problem, under the given orness level and prove it analytically. View Full-Text
Keywords: fuzzy sets; RIM quantifier; extended minimax disparity; OWA model; RIM quantifier problem fuzzy sets; RIM quantifier; extended minimax disparity; OWA model; RIM quantifier problem
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Hong, D.H. The Extended Minimax Disparity RIM Quantifier Problem. Symmetry 2019, 11, 481.

Show more citation formats Show less citations formats

Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top